# SDR SWIA201332692

- Difficulty date: January 28, 2013
- Submitted: February 1, 2013
- Operation: Air carrier
- Aircraft: N693BR
- Make and model: Cndair CL6002B19
- Aircraft serial: 7761
- Aircraft time: 15,423 hours, 18,352 cycles
- System (JASC): 2150 · Cabin Cooling System
- Part: Acm
- Condition: Contaminated
- Location: Ac Bay
- Stage of operation: LD
- How discovered: O
- Nature of condition: B
- Precautionary procedure: K

## Discrepancy

STRONG DRY ACRID SMELL IN COCKPIT, NOT NOTICEABLE IN CABIN, COMING FROM GASPERS WITH BLEEDS CLOSED AND APU RUNNING.  (FLT 4559)  CLEANED GLYCOL OFF ACM OUTLET PIPE, SMELL IS GONE.
